共 50 条
- [4] On the Stabilizing Solution of Periodic Riccati Differential Equations Related to a Class of Stochastic Linear Quadratic Differential Game [J]. IFAC PAPERSONLINE, 2017, 50 (01): : 9567 - 9572
- [7] Numerical analysis of a zero-sum stochastic differential game in a bounded domain [J]. COMPUTATIONAL & APPLIED MATHEMATICS, 2000, 19 (02): : 239 - 265
- [8] Recursive Zero-Sum Stochastic Differential Game [J]. International Conference on Intelligent Computation Technology and Automation, Vol 2, Proceedings, 2008, : 998 - 1001
- [10] Asymptotic solution of zero-sum linear-quadratic differential game with cheap control for minimizer [J]. Nonlinear Differential Equations and Applications NoDEA, 2000, 7 : 231 - 258